# SDR RAIA0004003

- Difficulty date: April 3, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- Aircraft time: 17,709 hours, 24,528 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer
- Part number: 664400100
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7140-STL-  RIGHT PROPELLER DE-ICE FAILS ON CYCLE''S 2 AND 4.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT PROPELLER DEICE TIMER.
